×

Behavior of solutions of linear second order differential equations. (English) Zbl 0048.06502


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Bôcher, On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic, Trans. Amer. Math. Soc. 1, 39–52 (1900). · JFM 31.0345.01
[2] E. Hille, On the zeros of Sturm-Liouville functions, Arkiv för Mat., Astr. o. Fysik, 16, no. 17, 20 pp. (1922). · JFM 48.0520.02
[3] –, Non-oscillation theorems, Trans, Amer. Math. Soc., 64, 234–252 (1948). · Zbl 0031.35402
[4] E. L. Ince, Ordinary Differential Equations–Dover, New York, 1944, viii+558 pp. · Zbl 0063.02971
[5] H. Weyl, Über gewöhnliche lineare Differen, tialgleichungen mit singulären Stellen und ihre Eigenfunktionen, Göttinger Nachrichten, Math.-phys. Klasse, 1909, pp. 37–63.
[6] A. Wiman, Über die reellen Lösungen der linearen Differentialgleichungen zweiter Ordnung, Arkiv för Mat., Astr. o. Fysik, 12, no. 14, 22 pp. (1917). · JFM 46.0666.04
[7] A. Wintner, On almost free linear motions, Amer. J. of Math., 71, 595–602 (1949). · Zbl 0033.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.